English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/2675
COMPARTIR / IMPACTO:
Estadísticas
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Título

On periodic and chaotic regions in the Mandelbrot set

AutorPastor, Gerardo; Romera, Miguel; Álvarez Marañón, Gonzalo; Arroyo Guardeño, David ; Montoya Vitini, Fausto
Palabras claveMandelbrot set
Chaotic regions
Periodic regions
Nonlinear science
Chaos
Fecha de publicaciónabr-2007
EditorElsevier
CitaciónChaos, Solitons & Fractals 32(1): 15-25 (2007)
ResumenWe show here in a graphic and simple way the relation between the periodic and chaotic regions in the Mandelbrot set. Since the relation between the periodic and chaotic regions in a one-dimensional (1D) quadratic set is already well known, we shall base on it to extend the results to the Mandelbrot set. We shall see that in the same way as the hyperbolic components of the period-doubling cascade determines the chaotic bands structure in 1D quadratic sets, the periodic region determines the chaotic region in the Mandelbrot set.
Descripción11 pages, 5 figures.-- Available online Dec 20, 2005.
Versión del editorhttp://dx.doi.org/10.1016/j.chaos.2005.10.099
URIhttp://hdl.handle.net/10261/2675
DOI10.1016/j.chaos.2005.10.099
ISSN0960-0779
Aparece en las colecciones: (IFA) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
Pastor07.pdf1,3 MBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 

Artículos relacionados:


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.